MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 MBT REV 13 MM CEM BUSHING; KNEE INSTRUMENT : DRILL GUIDES

DEPUY ORTHOPAEDICS, INC. 1818910 MBT REV 13 MM CEM BUSHING; KNEE INSTRUMENT : DRILL GUIDES
Model Number 2178-63-196
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692); Not Applicable (3189)
Date of Event 04/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that when passing the cemented reamer through the bushing it got stuck and would not continue reaming.Need new parts sent to (b)(6) warehouse.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary functional testing of the returned device confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Event has incorrectly been reported as serious injury.Correct report type is malfunction only.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT REV 13 MM CEM BUSHING
Common Device Name
KNEE INSTRUMENT : DRILL GUIDES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7542078
Report Number1818910-2018-60464
Device Sequence Number10794580
Product Code HWT
UDI-Device Identifier10603295096528
UDI-Public10603295096528
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2178-63-196
Device Catalogue Number217863196
Device Lot NumberH0310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2018
Initial Date Received by Manufacturer 04/26/2018
Supplement Date Received by Manufacturer06/22/2018
03/01/2021
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date07/04/2018
03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1